# SDR UIEA2025083001150

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 102,775 hours, 17,269 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 7320 · Fuel Controlling System
- Part: Solenoid
- Part number: 2718799
- Part serial: 0723
- Condition: Faulted
- Location: Nr 4 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 4 FUEL VALVE EICAS, ENG 4 FUEL VALVE STATUS, #4 ENG WOULD NOT SHUT DOWN UPON FUEL CONTROL SWITCHING OFF POSN. L13 CB FOUND IN OUT POSITION.( R/R SOLENOID FUEL SOV PER AMM 73-21-20 & IPC 73-21-14-01 ITEM 67. PFM #4 ENG IDLE RUN CHK, NO LEAK FND. )
